# SDR NACA201208080009

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF SUPPORT BRACKET FOR COCKPIT VOICE RECORDER.  REMOVED CRACKED SUPPORT BRACKET AND FABRICATED NEW SUPPORT BRACKET  IAW SRM 51-30-01.  INSTALLED SUPPORT BRACKET IAW SRM 51-40-05.
